Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having headache. Taken cidolutnor. Side effect? Suggest

Hi am 39 years old took 3 bills of cidolutnor for 10 days from 30 of March to 8 th of April 3 times /day i had something like period started 11th April and ended 16th April. Since 17th till date i have a very severe headache that no painkllers would stop .could it be due to the medicine ??? I was taking it as i had little bleeding between periods and dr advised me
to take cidolutnor need you opinion please thanks marwa

Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
Headache is a side effect of that tablet. From your explanation right now you are not on that medication. So now we can't say your headache is due to tablets side effect. Your headache could be due to other reasons. You need to get evaluated for that. Consult your physician for evaluation.
Have a good health

Dr. Vidya
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor